# SDR DALA2022101106549

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 84,833 hours, 27,064 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 L AFT ENTRY DOOR EICAS WHILE TAXING IN. CORRECTIVE ACTION: REMOVED DEBRIS FROM SLIDE LATCH BAR AREA (GALLEY BOX SEAL) MESSAGE IS CLEAR. NOTE: F/O SAID IT SELF CLEARED AFTER TWO MIN. (8583068)
